# SDR RRXA991005

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND WEAR, FUSELAGE, MAIN CARGO COMPARTMENT NR 17 SEAT TRACK ROW NR 2 WORN STA 1580 APPROX.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW AND INSTALLED CHANNEL AND PLUG IAW DC8 SRM 53-2-3 FIG 6D.
